# SDR USAA2012041100015

- Difficulty date: April 3, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 10,642 hours, 8,884 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK,  LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR87 TO FR88, Z-490, Y273.  REPLACED FLOORBEAM IAW TYPICAL REPAIR 190-5300-11-0563.
